# SDR JJBA20181126026

- Difficulty date: November 26, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 34,998 hours, 22,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY LIGHT ABOVE WING INOPERATIVE. R&R AFT EMERGENCY LIGHT ABOVE WING. OPS CHECK SAT.
